Sur le sous-groupe des éléments de hauteur infinie du $K_2$ d'un corps de nombres

Volume 122 / 2006

Jean-François Jaulent, Florence Soriano-Gafiuk Acta Arithmetica 122 (2006), 235-244 MSC: 11R70, 11R37, 11R29. DOI: 10.4064/aa122-3-2

Authors

  • Jean-François JaulentInstitut de Mathématiques
    Université Bordeaux 1
    351, cours de la Libération
    F-33405 Talence Cedex, France
    e-mail
  • Florence Soriano-GafiukDépartement de Mathématiques
    Université de Metz
    Ile du Saulcy
    F-57045 Metz Cedex, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image